Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Chronic complication with Sinsitis Infection
Jul 31, 2014

for Immunological Disorders, I am HIV+ since Dec. 2003 and to this day I am having chronic complication with Sinusitis and bronchitis infection, congestion& post-Nasal drip with clear and white thin discharge or Mucus, and now ear infection and eye infection also have a Mild nasal septal deviation to the right slight narrowing of the right nasal cavity anteriorly, so I do not know if this Septal deviation is the cause of this problem?My CD4 500 to 705 an Viral is Undetectable but I notice when I get sick with sinusitis infection my CD4 go down like 60 to 100 from 705. would this clinic for Immunological disorders help me with this problem, I been take too much antibiotics just to feel ok like 6 to 8 time a year?? I am very concern due to the fact that I am taking too much antibiotics for Chronic Sinusitis/bronchitis and maybe Chronic Rhinitis with some time shortness of breath. and I think the biggest mistake in my life is to move from NYC to Florida where here there's not that much help or support for people with HIV.,I have seen ENT specialist in FL they say to me that they can not give me anything to help with my complication because it will interfere with HIV regiment( "Truvada&Viramune Xr"), I feel that there must be some kind of medication that would help me with this chronic complication. Please help me with these issue. thank you for your attention to this matter and your time. from Robert

Response from Dr. Henry

Chronic sinus problems are fairly common and often challenging even in HIV negative persons. Fungal infections, allergies, and other non bacterial problems can contribute. Many of my patients have better luck with regular irrigation treatments than prescription pills. Sinus problems appear to be more common in HIV+ patients often more difficult to pin down cause or resolve completely. I dont have any easy answers-your HIV regimen is actually fairly user friendly for other medications that might be considered (ie topical steroids if allergic component). If any reader has any suggestions please post. KH



Previous
ZOHYDRO
Next
HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement